ElishaCo~Mod: DepressionModerator: Heart & Cardiovascular Diseasehttp://www.healingwell.com/donate
I am glad that you feel your getting better...It is very possible that some of the meds your on could be causing some of the problems you listed several months ago...is this still a problem for you? If your still on Lithium and Lamicil I would say they most likey are the biggest ones to cause these reported symptoms....I do think I recall you saying something about a bipolar dx? Please correct me if I'm wrong...but these two meds in combination slow receptors in the brain down and reduce mania. Meaning when you were younger and felt you could do so much more than now, the meds now are preventing that. To combat the memory problem try taking notes on key things that you read from your certification book...you can type it, print it and when you go smoke or whatever go over your notes. This should help inplant it into your memory alittle better hopefully.
Let us know how it goes. Take care